# SDR DHL9871765C

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, CABIN FLOORBEAM CORRODED AT STA 600 CENTER.  CUT OUT AND INSTALLED FLOORBEAM  PER SRM 51-30-2, 33 LONG, N/R 5138.
